MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C156E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a unknown sized ruptured abdominal aortic aneurysm.It was reported that the patient presented emergently just under seven years later, with complaints of abdominal pain.A cta was performed and it showed the limb etlw1620c156e that had been implanted in the left common iliac artery had pulled up into the aneurysm sac causing a ib endoleak.Intervention was performed on the same date, the left hypogastric artery was embolized with coils and a 16/16/124 endurant limb was implanted from the flow divider followed by another endurant limb 16/13/156 which was implanted to extend to the left external iliac artery.It was noted the left common iliac artery was measuring over 30mm.The grafts were ballooned and a final angiogram showed the endoleak had resolved.As per the physician the cause of the event is anatomy and disease progression.No additional clinical sequelae were provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10506841
Report Number9612164-2020-03397
Device Sequence Number3033051
Product Code MIH
UDI-Device Identifier00613994991652
UDI-Public00613994991652
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2015
Device Model NumberETLW1620C156E
Device Catalogue NumberETLW1620C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR